# SDR A6WA201441468

- Difficulty date: April 25, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 26,140 hours, 25,939 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Channel
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 2 INOPERATIVE.
